# SDR ASOA20100032

- Difficulty date: January 11, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 26,436 hours, 22,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED & DRILLED NEW RBL27 CLIP, IAW SRM 51-40-11. R & R RBL27 CLIP, IAW SRM 51-42-21. WHILE USING SRM 51-40-11 PARA 1,2,3,4,5,6,7 WERE USED TO FACILITATE THE REPAIR. WHILE USING SRM 51-42-21, ALL PARAGRAPHS & STEPS WERE C/W.  (RESOLVED ON W/O: 144291 TASKCARD: N/R-00335 )  REPAIR TO THE INTERCOSTAL AT FS 484 LBL 36 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.  ASA RII COMPLIED WITH: 5300002.  (CLOSED)
